# SDR DALA107599995

- Difficulty date: April 11, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N47327
- Make and model: Doug DC-9-51
- Aircraft serial: 47327
- Aircraft time: 88,470 hours, 80,039 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON FLIGHT CHECK MX FOUND LAST 4 ROWS LIGHTS INOP. MX RESET LT BATTERY PACK AT LAV DOOR. OPS CHECK OF LIGHTS, NOW CHECK GOOD.
